# SDR MYWA110131A

- Difficulty date: December 9, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N742EH
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 27,603 hours, 11,317 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  BLEED TRIP OFF LIGHT NR 1 ILLUMINATED DURING CLIMBOUT.  LIGHT EXTINGUISHED AFTER RESET ON TOC.  REMOVED & REPLACED NR 1 ENG BLEED AIR REGULATOR MM REF 36-11-03, OPS CHECK PER ENG RUN UP.  OK FOR SERVICE.
